# SDR DL73K021062

- Difficulty date: September 8, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- Aircraft time: 54,498 hours, 41,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT FS 525 AND STRINGER 16R WAS FOUND TO BE CRACKED ALONG THE UPPER CHEM-MIL EDGE OF THE INTERNAL BONDED DOUBLER.  THE CRACK FOUND WAS APPROXIMATELY 3 INCHES IN LENGTH.  THE CRACK WAS NOT FOUND BY DOING INSPECTIONS PER BOEING SB 737-53A1210.  THE CRACK WAS REPAIRED PER 737-200 SRM 53-30-3, FIGURE 1.
